# SDR 06FDEA02547

- Difficulty date: July 12, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: ARB1947503
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT NR 8 L/E SLAT RIB DRIVE TRACK ATTACH LUG HOLES AT OSS 1065.695(ER/A372144-14) SNRM N00313: EXISTING REPAIR AT LT NR 8 L/E SLAT RIB DRIVE TRACK ATTACH LUG HOLES OSS 1065.695 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENG'G REPAIR/AUTHORIZATION 372144-14 REV.B, E.O.1-5100-7-5001A-PT.1 TITLE:" REPAIR CATALOG-MD11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
